# SDR FDEA201308061795

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 282AF FOUND DELAMINATED.  FLOOR PANEL REMOVED IAW AMM 53-21-04, REV 76.1.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J AND SRM 51-90-01, REV 53, AND INSTALLED IAW AMM 53-21-04, REV 76.1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
